Weight Gain

An increase in body weight is called weight gain. This weight gain can be due to an increase in muscle mass, fat, or fluid retention. Weight gain in adults can be due to bad dietary habits, sedentary lifestyle, or a severe underlying condition.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My baby is taking less milk than before. Why?

Query: Hello doctor, My son is 14 weeks old. His weight is 7 kg and length is 65 cm. He is formula fed since birth. I noticed that in the last month he began to take significantly less milk than before and I cannot understand why. Between 1 to 2 months of age, he used t drink around 1000 mL per day. Howe...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can put it across in these words. Let the child decide how much milk to drink. No forcing, please. Also, you do not need to worry at all. The weight of your child is excellent. The weight of 7 kg for a 3 months old child is superb. Also, there are no other symptoms, and...  Read Full »

Can testosterone level show changes due to increased height and weight?

Query: Hi doctor, I am a 21-year-old male. When I was at the age of 11, I had an accident where boiling water fell on my lower body. After a year, I started gaining weight, gynecomastia, and other problems related to puberty. At the age of 15, I consulted an endocrinologist and he checked my testosterone ...  Read Full »


Dr. Nasir

Pain Medicine Physician, Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. In our body, testosterone produced is converted to estrogen in the peripheral parts of the body in certain locations. This estrogen can give rise to breast tissue, less facial hair, and other problems. But it happens in a controlled manner...  Read Full »

Please suggest a diet plan to gain weight for a Crohn's disease patient with kidney problems.

Query: Hi doctor,I am a 22-year-old male. My height is 5 feet 10 inches, and my weight is 55 kg. I want to gain weight and need a diet plan or chart for the same. My target weight is 75 kg. However, I would like to bring my health to your attention, which would be of use while you plan a diet chart for me....  Read Full »


Dr. Sumiya Sulthana

Nutritionist, Dietician

Answer: Hi, Welcome to icliniq.com. Thank you for posting your query. Sorry to hear about your suffering. I can plan a diet keeping few things in mind. 1. Avoid raw vegetables, eat small frequent meals and avoid excess spicy and oily food. Use steamed food. 2. Early morning, one cup of yogurt with one t...  Read Full »

Please go through my CT report and suggest the cause of my stomach pain.

Query: Hi doctor, I am suffering from stomach pain for 10 years with diarrhea and constipation. Also, there has been on and off liver pain and pain around my female area. I got married for 10 years. I had five healthy pregnancies and nine very early miscarriages in between for unknown reasons. I have a h...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. There is a small cyst like area in the right lobe of the liver. However, this should not be causing any pain or discomfort in the right upper abdomen. There is an evolving umbilical hernia and probably causing you to have abdominal distension. It is not something you sho...  Read Full »

Is weight gain normal during the PCOD treatment?

Query: Hi doctor, I had started treatment for PCOD under your guidance. Now I am contacting you at the end of my second cycle. Presently I am on the 5th day of my menses. Initially, on day one, the flow was way too less and brownish (which I usually see when my menses comes to an end), then it increased i...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. As you are in your third cycle and have already completed two cycles, I am sure you would have already started the third cycle from day three of this cycle now. 1. The oral contraceptive pills generally regulate the blood flow, so bleeding with two pads per day is f...  Read Full »

What causes heel pain only while walking without shoes?

Query: Hi doctor, I am a patient of hyperthyroidism. Initially, my weight was 52 kilograms. After taking medicine for one and half years, I got recovered. But my weight got increased up to 73 kilograms. I am having heel pain. By using sports shoes, I can able to walk and do exercise. But without using sho...  Read Full »


Dr. Santosh-kumar Bashyal

Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. You have weight gain and heel pain. You have mentioned that you have hyperthyroidism and after taking medication, you got recovered. Patients having hyperthyroidism can tend to go into hypothyroidism. Since you had hyperthyroidism and after taking medication, your level...  Read Full »

What causes extreme fatigue and weight gain?

Query: Hi doctor, I gained a lot of weight. I am feeling exhausted, always hungry, and no energy with body aches and pain. I have attached my reports.  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from obesity, feeling of being hungry, energy-less, body ache, and pain. According to the investigation report that is provided here (attachment removed to protect patient's identity)...  Read Full »

Can antibiotics cause stomach issues?

Query: Hi doctor, I am having stomach issues for four years now. Recently, I was taking antibiotics for the tooth abscess. I was taking Augmentin, Clindamycin, Motrin, and Tylenol as suggested by my dentist. After taking it, I started to have some stomach issues. I am going to bathroom often. I have pre...  Read Full »


Dr. Rajesh Bansari

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. After taking antibiotics, your gut bacterial composition has got changed and so it has started to cause some troubles in you. Weight gain is also seen. You have tried taking many medicines and finally, Viberzi has shown you some results. I...  Read Full »

Why did the doctor suggest consulting an endocrinologist for my mother's weight gain?

Query: Hi doctor, My mom is complaining about headaches and burning sensation in the eyes. She has put on weight as well and recently she started complaining about pain in the right leg heel. So, I took her to an orthopedic doctor. He asked her about her menstrual cycle and when she replied that it has sto...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. It could be due to her stopping of periods called menopause. During this period there occur hormonal changes, which causes these symptoms. I recommend her to get the following tests done and revert back. Serum estradiol. Serum vitamin D3 levels. Revert back ...  Read Full »

I walk 5 km every day, but I am not able to control my weight gain. Why?

Query: Hi doctor, I have been using Risperidone 2 mg, Escitalopram 10 mg for psychosis and Met XL 25 mg for hypertension. My weight is 103 kg and my height is 5'7". How to stay mentally healthy without gaining weight? I walk for 5 km for five days a week. I am maintaining a diet with morning tiffin, oil-l...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. There are two aggravating factors that are contributing to the weight gain in your case. One is the drugs you are taking. Risperidone is known to cause weight gain and you are on this drug since long. This could be the reason of poor control...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.